# SDR 2003FA0001021

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: General aviation
- Aircraft: N10743
- Make and model: Univar 415C
- Aircraft serial: 3254
- Aircraft time: 1,575 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Part number: 41513017L
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REQUIRED BY AD 2002-26-02 USING METHOD 1 AND METHOD 3, CORROSION WAS DISCOVERED IN THE VICINITY OF THE PILOT'S SIDE INBOARD RIB P/N 415-13017L THIS CORROSION CANNOT BE SEEN USING THE WING REMOVAL METHOD OF INSPECTION. HOWEVER USING THE INSPECTION OPENING METHOD OF INSPECTION, CORROSION BEHING THE FUEL TANKS, IN THE VICINITY OF THE WING ATTACH FITTINGS, AND THE SPAR CAPS CANNOT BE SEEN ADEQUATELY. I FEEL THAT BOTH METHOS 1 AND 3 ARE NEEDED TO PREFORM AN ADEQUATE INSPECTION. THIS IS THE SECOND PLANE I HAVE DISCOVERED CORROSION THAT WAS NOT DETECTED BY WING REMOVAL ALONE.
